# SDR REXA2025012100060

- Difficulty date: January 15, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 37,472 hours, 26,287 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT @ LGA BRAKE OVERHEAT WARNING POSTED @ APPROX 600 AGL. COMPLIED WITH EMER NON NORMAL CHECK LISTS. DEFERRED IAW MEL 32-46-1D. MX PROCEDURES COMPLIED WITH. MOC NOTIFIED 102658. MMO2 UPDATED AND PLACARD INSTALLED.  R&R RHIB THERMOCOUPLE SNSOR IAW CRJ900 AMM 32-46-01. OPS TEST OK. DDL UPDATED. PLACARD REMOVED, MOC NOTIFIED #103486. MAINTENANCE PROCEDURES RESTORED. THIS CLEARS CNTL #4006277-1.
